# SDR R61A2021032000265

- Difficulty date: March 4, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CF I FLOOR STRUCTURE, CORROSION FOUND ON RH IB SEAT TRACK AT FR 16. CORROSION FOUND ON RH IB SEAT TRACK AT FR16 HAS BEEN REPAIRED IAW EMB SRM 53-10-10, FIG 203, DETAIL D, REPAIR 01.
